# SDR UIEA2020123002627

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,423 hours, 22,506 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO START APU.  TRANSFER TO MDDR NR 140208, CAT C, DUE DATE 08JAN2021, AS PER MEL 49-11-01-A.  MCC NOTIFIED.  PERFORMED SUCCESSFUL APU START, IAW AMM 49-11-00, NO FAULTS NOTED.  THIS CLEARS MDDR 140208, PLACARD REMOVED, MCC NOTIFIED.
